Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Scorpio

Ouch Errgg Blahh

Hey, the glands in my throat have been really swollen for 2-3 days now and its becoming a huge effort just to swallow. I have to build up the confidence to swallow every time.. and every time I flinch.. ya.. it hurts really bad. It also made it insanely hard and annoying and painful to sleep lastnight. Anyways, could this be related to accutane?

Share this post


Link to post
Share on other sites

That happened to me when I was on accutane. My eyes would actually water when I swallowed. For me it was a slight cold, with an extra sore throat due to the dry ness.

I was deperate to figure out a way to moisturise my throat to give some relief. I finally swallowed some mineral oil as slowly as I could. It helped me out. But since mineral oil is a laxative, I didn't drink lots....lol and I only did it once. It helped, but it didn't make it go away.

You are not alone. I've been there...lol

Hope this helped a bit! Feel better!!

Share this post


Link to post
Share on other sites

Well I only know of a variety of symptoms and side effects so I'm not sure about this. I just go my blood work done yesterday for my derm. so I can start taking Accutane. I've suffered long enough with really bad acne and it ruined not just my life, but my social life. I'm honestly not worried about the side affects unless it's serious. I'm just glad I can get more confident about myself. I know this isn't much help, but I digress. My only suggestion is to look up the side affects or ask a doctor if you have not done so already.

Share this post


Link to post
Share on other sites

The main problemo is that those glands swell up when one has an infection, and the cure is usually antibiotics.. and I don't think I can take any antibiotics while on accutane cause of possible liver damage and such.

Share this post


Link to post
Share on other sites

The main problemo is that those glands swell up when one has an infection, and the cure is usually antibiotics.. and I don't think I can take any antibiotics while on accutane cause of possible liver damage and such.

For a throat infection you only neeed to take antibiotics for a week or so.. It wont put much more stress on your liver ... Maybe if u want to play safe, stay off accutane for a week and resume once u r done the antibiotic.s.

Share this post


Link to post
Share on other sites

My glands were swollen too. ALOT!! lol

It went away on it's own. I think I remember reading somewhere that your glands will swell up for even a cold, or sometimes a severe breakout on your face. I had swollen glands during one of my worst cystic breakouts. They are touchy sometimes.

I am not saying to not see your doc. If you are really worried maybe you should. But I didn't and I was fine. ;)

Share this post


Link to post
Share on other sites

Owww, its nighttime again and the pain is back an uber vengeance. Looks like another night without sleep :(

Nothing takes away the pain ><

Share this post


Link to post
Share on other sites

ZzzzZzzz I've noticed its only very painful at night.

As a result I haven't really gone to sleep in about 3 days now.. Kinda tired.

I also get really bad headaches and earaches at night... I had a nosebleed today too.. maybe not related.. who knows

Share this post


Link to post
Share on other sites

Get a humidifier. You are drying out...lol

It will help, and if you can't get a humidifier, find another way to put moitsure back in the air. Like a can of water on the radiator or something. (don't laugh at me if that's not what it's called) :)

Put it close to you when you sleep, in your room with you.

Share this post


Link to post
Share on other sites

I do use a humidifier, although I think its starting to smell.. maybe the waters become stagnant or something.. I walk in my room and it smells kinda swampy hehe.. partially cause I have a small heater in my room which adds to the humidity feel.

Maybe its the rotten water thats made me sick and given me swollen glands.. who knows.. at least the accutane is finally starting to show signs that maybe perhaps kinda sorta semi-longshot something-or-other that its working. I really am tired.

Share this post


Link to post
Share on other sites

I hope you feel better soon. I can totally sympathise with you though, cause I remeber saying the same thing to my mom, that I couldn't sleep cause it hurt too much. So I am pretty sure I know what you are going though.

What have you tried so far for your throat?

Share this post


Link to post
Share on other sites

painkillers and gargling salt water.

I got pretty good sleep last night tho and I feel only 1 swollen gland left.. felt like 6-8 before.

I think my immune system has done its job

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×